# SDR SWIA201641890

- Difficulty date: January 26, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 29,969 hours, 24,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM WEB SUPPORT ANGLE HAS CORROSION.  R & R NEW PAX DOOR WEB SUPPORT BOTTOM ANGLE PN 601R317726-3 IAW SRM.
